# SDR HEEA955499

- Difficulty date: August 2, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N3897N
- Make and model: Bell 214ST
- Aircraft serial: 28106
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Transmission
- Part number: 214040002119FM
- Condition: Making Metal
- Location: M/R Gr Box
- Part time: 5,598 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

METAL IN OIL.  METAL ON PLANETARY CHIP PLUG AND IN INTERNAL FILTER.  POWER BY THE HOUR COMPONENT.
